# SDR CA041221002

- Difficulty date: December 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 3029248
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENG EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY AUTO-FEATHER.  THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE. SUBSEQUENT INSPECTION REVEALED A FRACTURED COMBUSTOR SMALL EXIT DUCT AND ASSOCIATED CT BLADE AND VANE DAMAGE.
